Ask a doctor

Bug-bite Sized Welts After Active FX

Hello, I had Active FX 3 weeks ago and now my skin is breaking out in large painful welts, similar to bug bites. Is this normal? I am scared and I am only able to schedule with the nurse who keeps putting me on Anitbiotics. Thanks

Doctor Answers (2)

Bug-bite Sized Welts After Active FX

+1

Thank you for your question. I think you may be reacting to the cream or products used on your face.  If they cannot resolve this, you may need to see a Board Certified Dermatologist or Board Certified Plastic Surgeon and you may have a fungal infection or another difficult to treat infection. I hope this helps!


Bay Area Dermatologist
4.0 out of 5 stars 10 reviews

Welts after ActiveFX

+1

I would ask to be seen by the medical director. You could be developing an allergic reaction to the ointments, creams or antibiotics. You may need a course of oral or topical steroids, antiinflammatory, and/or antihistamines..

Otto Joseph Placik, MD
Chicago Plastic Surgeon
5.0 out of 5 stars 44 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.